# SDR TWAA0015403

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 12,590 hours, 1,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 16 - 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 16 TO 18 ON LT SIDE, AND ROWS 16 TO 19 ON RT SIDE OF CABIN.  FOUND CONNECTOR TO LIGHT STRIP LOOSE AT BOTH LOCATIONS.  SECURED THE CONNECTORS.  CHECK-C 11-5-99 LAX.
